# SDR 04FDEA02818

- Difficulty date: September 27, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: ARL0124109
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER PYLON FUEL SAXAPHONE LINE IS CRACKED AT MOUNTING POINT.  REMOVED, REPAIRED, REINSTALLED FUEL LINE IAW FEDEX EA 8-2822-77635.
